Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Boyd, W. G. C. 1973. The asymptotic analysis of canonical problems in high-frequency scattering theory. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 74, Issue. 02, p. 313.


    Boyd, W. G. C. 1973. The asymptotic analysis of canonical problems in high-frequency scattering theory. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 74, Issue. 02, p. 289.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 74, Issue 2
  • September 1973, pp. 313-332

The asymptotic analysis of canonical problems in high-frequency scattering theory: II. The circular and parabolic cylinders

  • W. G. C. Boyd (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100048106
  • Published online: 24 October 2008
Abstract
Abstract

This is the second part of a two-part paper in which a systematic method is advanced for treating separation of variables problems asymptotically as the frequency becomes large. The method assumes an integral representation in which the contour of integration is the real axis. The contour is then deformed in the neighbourhood of the real axis to derive rigorous asymptotic expansions of the field. In this paper the method is applied to scattering in homogeneous media by the circular and parabolic cylinders.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(6)D. S. Jones The theory of electromagnetism (Pergamon; Oxford, 1964).

(7)J. B. Keller Diffraction by a convex cylinder. I.R.E. Trans. Antennas Propag. 4 (1956), 312321.

(9)D. Ludwig Diffraction by a circular cavity. J. Mathematical Phys. 11 (1970), 16171630.

(10)H. M. Nussenzveig High-frequency scattering by an impenetrable sphere. Ann. Physics 34 (1965), 2395.

(11)H. M. Nussenlveig High-frequency scattering by a transparent sphere. I. Direct reflection and transmission. J. Mathematical Phys. 10 (1969), 82124.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×